# SDR QKP2003F00000

- Difficulty date: February 4, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Engine: Garrtt TPE331*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: SP4YA3
- Condition: Damaged
- Location: Mlg Strut
- Part time: 5,445 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIN, (PN SP4YA3), FAILED.  VALVE (PN AIR135568) UNSCREWED AND DAMAGED INTERNALS OF MAIN LANDING GEAR  SHOCK STRUT (PN AIR83090-2).  ACCESS HOLE FOR PIN IS TOO LARGE.
